Almost Irresolute Functions Via Generalized Topology
Keywords:Generalized topological space, almost irresolute; quasi (μ,σ) -irresolute, μ-semipreopen; almost (μ,σ)-irresolute
A function f : (X, μ ) → (Y, σ ) is said to be almost ( μ, σ ) - irresolute if f - 1 (V) ∈ so(X, μ ) for every regular semi-open set V of Y . In this paper the authors introduce and investigate almost ( μ , σ )- irresolute, quasi ( μ , σ )- irresolute on generalized topological space (X, μ ) into the topological space (Y, σ ) . Some characterizations and properties of such a type of functions are discussed.
Andrijevie, D., Semi pre-open sets,(1986) Mathematicki vesnik, 38, 24 -32.
Bishwambhar Roy, On faintly continuous functions via Generalized Topology.Chinese Jou. Maths, (2013), 1-6, http://dx.doi.org/10.1155/412391
Csaszar, A., Generalized topology, generalized continuity, (2002), Acta Mathematica Hungarica, 96 (4), 351- 357.
Csaszar, A., Extremally disconnected generalized topologies, (2004), Annales Univ. Budapest, section Math(17) 151-161.
Csaszar, A., Generalized open sets in generalized topologies,(2005) Acta Mathematica Hungerica, 106, 1:2, 53-66.
Csaszar, A., δ and θ modifications of generalized topologies, (2008), Acta mathematica Hungarica, 120 (3), 275 – 279.
Dhana Balan, A.P., μ-Continuous Functions on Generalized topology and certain Allied Structures, (2014), Math.Sci.Int.Research jou;3(1),180-183.
Ekici, E., On e-open sets DP* - sets DPE* - sets and decompositions of continuity, (2008), The Arabian jou.for Sci and Engg, A, 33, no.2. 269 -282.
Fomin, S., Extensions of Topological Spaces, (1943), Ann. of Maths. 44, 471 - 480. http://dx.doi.org/10.2307/1968976.
L Levine, N., A decomposition of continuity in topological spaces, (1961), Amer. Math. Monthly 68, 44-66. http://dx.doi.org/10.2307/2311363
L Levine, N., Semi-open sets and semicontinuous in topological spaces, (1963), The Amer.Maths.Monthly 70, 36 -41.
Maio, G.Di ., Noiri, T., On s-closed spaces, (1987), Indian.jou.Pure and Applied Maths. 18 (3), 226 – 233.
Mashhour, A.S., Monsef M.E., Abd El., Deep, S.N.El., On precontinuous and weak precontinuous mappings, (1982), Proc. of the Math and Physi, Soc. of Egypt 53, 47- 53.
Monsef, M.E., Abd. El., Deeb, S.N. El., Mahmoud, R.A., β-open sets and β-continuous mappings,(1983), Bull.of the Faculty of Sci, Assint University, A, 12(1), 77- 90.
Njastad, O., On some classes of nearly opensets, (1965), Pacific, jou.of Math 15, 961- 970. http://dx.doi.org/10.2140/pjm.1965.15.961
Pal, M.C., and Bhattacharyya, P., Feeble and Strong forms of pre irresolute functions.
Park, J.H., Song, D.S., and Saadati, R., On generalized δ-semiclosed sets in topological spaces, (2007), chaos, Solitions and Fractals, 33, (4) 1329 -1338.
Raychandhuri, S., and Mukherjee, M.N., On δ - almost continuity and δ - Preopen sets, (1993), Math. Academic sinica, 21, (4), 357 -366.
Roy, B., Unification of almost strongly μθ-continuous functions, accepted in Le mathematiche
Velicko, N.V., H-closed topological spaces, (1966), Mathematicheskii shornik,70(122),98-112.
How to Cite
Articles in Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) by Chitkara University Publications are Open Access articles that are published with licensed under a Creative Commons Attribution- CC-BY 4.0 International License. Based on a work at https://mjis.chitkara.edu.in. This license permits one to use, remix, tweak and reproduction in any medium, even commercially provided one give credit for the original creation.
View Legal Code of the above mentioned license, https://creativecommons.org/licenses/by/4.0/legalcode
View Licence Deed here https://creativecommons.org/licenses/by/4.0/
|Mathematical Journal of Interdisciplinary Sciences by Chitkara University Publications is licensed under a Creative Commons Attribution 4.0 International License. Based on a work at https://mjis.chitkara.edu.in|